LT, that drop will probably be very hard on you but the diarrhea is also hard on you as well. I wish I could be of more help. The constant diarrhea has had to cause you to have an imbalance in the good bacteria in you digestive tract. You might consider trying a good balanced probiotic like RenewLife. It won't cure things but may help.
Tapering After 8 Weeks
Posted 27 November 2023 - 05:57 PM
Absolutely. I forgot to mention this.
The diarrhoea will be causing issues by itself. Most do not understand that the stomach does a lot more to balancing the brain than they think. Most of the serotonin is created in the digestive tract, so if there are problems there, then this will affect your neurochemical levels. So, as Hat said, whilst it won't be a cure all, you WILL see benefit from the diarrhoea stopping.
Recent posts cause me to worry if the diazepam withdrawal will do a number on you at a later stage. As I mentioned before, it has a very long half life and can hang around in the body for a while. I sincerely hope this is just a passing phase - and it may well be.
My best advice is to keep track of your symptoms without letting the thoughts of them get to you - as best you can - I know this is not easy.
But whatever happens, we are here for you.
Take it easy
Posted 28 November 2023 - 10:18 AM
"Is the drop of 10mg DUL 30 to 20 gonna be hard for me? struggling just now with diazepam withdraws as it is but I have just GOT TO stop the diarrhoea"
I know you said I would notice drop down......when after starting drop down can I expect the Glums? 30 to 20mg
The reason I be askin' is......so far I've dropped, at one point or another, from 60 to 30 and from 30 to 20 with no probs....
^ that line is askin' for it
Posted 28 November 2023 - 08:48 PM
My concern is combining the two withdrawals - has been from the first line of questioning.
I will let Hat have his say, but as well as I know him and how much we share, I am sure he will say the same thing.
Undertaking two withdrawals simultaneously brings about the scenario of the unknown. Which drug withdrawal is causing which symptom? It cannot be known.
Sometimes, like your situation, it cannot be helped, and therefore you will just have to stick with it and see how it plays out. No-one can really answer this question for you. There are far too many subjective matters at play here
Posted Yesterday, 05:38 AM
Started last night in bed.....electric skin on legs...jerks (the singular type as if startled when sleeping).....it all started with a feeling of peace and contentment! WTF
This dUL 30 has left my abdomen/bowel/bloat in a right mess
Since dropping 10mg diarrhoea has gone from 4 or 5 toilet visits a day to one...is that a success? I am looking for one success
what to do with taper guys,how long to sit on new dose 20mg?
"listen to your body" you said...what if I feel OK after just a week after drop?
Valium f**ked my mind up and DUL30 f**ked my body up
IUN y'all had plenty trouble with bowels whilst on this shit,yea? and is the Tinnitus here forever?
PS other than feelin' a little flat no other probs thus far after DUL30 WD flare
you two are the dawgz balwz
Posted Yesterday, 02:37 PM
"Since dropping 10mg diarrhoea has gone from 4 or 5 toilet visits a day to one...is that a success? I am looking for one success"
That is definitely a success. Now that it has improved some I would try the loperamide (Imodium AD) again. It may now be able to help.
"how long to sit on new dose 20mg?"
If you notice no change in withdrawal symptoms within 3 or 4 days you should be able to try another drop.
"is the Tinnitus here forever?"
Unluckily experience has taught us that the tinnitus is one of the last symptoms to fade. Usually 2 to 4 months after last dose for most but can take a year or longer for those coming off high doses/long term use.
Posted Today, 10:22 AM
Ha...I have used y'all soo much that you are now 4th in the Google Cymbalta list
Day 4 of the drop down......would it be fair to say my jumpiness the past coupla days could be due to withdraw 10mg start?
A sort of jumpiness throughout the day but night time is the killer......no sleep/sweats/electric skin and now some sore bones
I am nonetheless feeling happy that I have both Diazepam/DUL30 in the rear view
Are you saying that if there is no worsening of symptoms for 3 or 4 days I could go for drop down #2......20mg to 10mg?
@ 10mg I'm gonna need you guys to walk me through it, for the last obstacle course
Just so xmas goes OK I may sit on 10mg until Jan and deal with it then
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users